# SDR ECQ2018F00005

- Difficulty date: September 10, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N885FT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496250
- Engine: Lyc O360A1H6
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 554528
- Condition: Binding
- Location: Throttle Cable
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST MAINTENANCE CHECK FLIGHT RIGHT ENGINE THROTTLE BECAME STIFF AND HARD TO MOVE.  PILOT RETURNED TO FIELD SHUTDOWN ENGINE AND LANDED.  POST INSPECTION CABLE WOULD NOT MOVE.  CABLE WAS REMOVED.  CABLE WAS BINDING UP INTERNALLY WHEN REMOVED.  AIRCRAFT TT 4155.2 SUSPECT CABLE TT-4155.2.
